# SDR HEEA087131

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,326 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 40004769R
- Part serial: NOV8200742
- Condition: Worn
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN PUCKS - SLOW TO RELEASE. SHOP REPAIR.
